Klonopin withdrawal is not normal and it doesn’t have to impact your life. Call Recovery Unplugged now at 1 (800) 55-REHAB if you or your loved one need Klonopin withdrawal treatment.
It is not uncommon for users to start using their Klonopin prescription in a manner inconsistent with their initial physicians’ orders. It’s also unfortunately common for non-medical users to start using the drug for either recreational purposes or conditions that don’t require it. Both of these groups quickly develop tolerance and start exhibiting withdrawal symptoms after a very short time. Some of the more common Klonopin withdrawal symptoms include, but are not limited to nausea, disorientation and confusion, hallucinations, sleep disorder, intestinal issues, loss of appetite, depression, anxiety and more. Early Klonopin withdrawal manifests often after only a day after the last use and more severe withdrawal can last for weeks.
Any type of addiction is a time-sensitive issue. A user can never be sure whether or not their next use will be their last. Powerful benzos like Klonopin can render patients addicted after just a very short time. This is why it’s critically important that users’ loved ones monitor their intake and intervene in the event of an issue. Once Klonopin withdrawal is identified, users should talk to their doctors about potential need for treatment, beginning with detox. Klonopin withdrawal usually occurs in three stages: early, acute and protracted. Protracted withdrawal can last for months, depending upon the scope and duration of their use.
One of the most dangerous things a Klonopin user can do is to mix their intake with alcohol. The effects of these drugs mirror one another and can compound one another. Simultaneous Klonopin and alcohol use can significantly slow breathing and depress the central nervous system. Many of the benzo overdoses that occur in the United States involve the presence of alcohol as well. Recovery Unplugged offers quality alcohol and Klonopin withdrawal treatment. You don’t have to be afraid of the withdrawal process.